# SDR DALA2023083007075

- Difficulty date: August 27, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N941DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38683
- Aircraft time: 22,594 hours, 16,298 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2939510) FWD CARGO COMPARTMENT R/H FLOOR BAFFLE STA 500J-500K CRACKED. REMOVED AND REPLACED R/H BAFFLE STA 500J-STA 500K IAW B737 BOEING DRAWING 143A7505.
